I have been on 200 mg 3x/day for a little over a month for anxiety/mania and I feel no effect from it. Is my dosage too small, or have I not waited long enough for it to take effect? I have a constant feeling like I'm hyped up on caffeine or something and nothing seems to help!
Hi, Cream! Three to four weeks is average to begin feeling the full effects, but six weeks is considered more of a fair trial. You are on a pretty low dose and have plenty of room for a dosage increase if your doctor agrees.
How and when were you diagnosed as being Bipolar? Gabapentin is not commonly used for Bipolar mania although it is in the anti-convulsant class of medications used as mood regulators. You might talk to your doctor about alternative meds.
Best wishes to you! Wildcat
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Oct 2011 • 7 answers
Posted 22 Jan 2014 • 4 answers
I want to increase my Zoloft but don't think my psychiatrist will let me due to potential to set off
Posted 4 Mar 2014 • 2 answers
Posted 22 Oct 2015 • 3 answers
Posted 12 Apr 2016 • 1 answer